# SDR DHL2003805502

- Difficulty date: August 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E FORMER 0.250 CRACKED, STA XFS 291.500.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE ON CRACK END IAW SRM 57-2-0 PG 9-10.  FABRICATED ANGLE DOUBLER (AL2024-T3 0.040) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER WITH NEW FASTENERS ON RIGHT WING CTR L/E FORMER, STA 291.500 IAW SRM 57-2-0 PG 9-10, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
